Free Access
Volume 40, Number 3, May-June 2006
Page(s) 597 - 621
Published online 22 July 2006
  1. N.D. Alikakos, Lp bounds of solutions of reaction-diffusion equations. Comm. Partial Diff. Equ. 4 (1979) 827–868. [Google Scholar]
  2. G.I. Barenblatt, On some unsteady motions of a fluid and a gas in a porous medium. Prikl. Mat. Mekh. 16 (1952) 67–78. [Google Scholar]
  3. P.H. Bénilan, Opérateurs accrétifs et semi-groupes dans les espaces Lp (1 ≤ p ≤ ∞). France-Japan Seminar, Tokyo (1976). [Google Scholar]
  4. P. Biler, T. Nadzieja and R. Stanczy, Nonisothermal systems of self-attracting Fermi-Dirac particles. Banach Center Pulb. 66 (2004) 61–78. [CrossRef] [Google Scholar]
  5. P. Biler, M. Cannone, I.A. Guerra and G. Karch, Global regular and singular solutions for a model of gravitating particles. Math. Ann. 330 (2004) 693–708. [CrossRef] [MathSciNet] [Google Scholar]
  6. H. Brezis, Analyse fonctionnelle, Theorie et applications. Masson (1983). [Google Scholar]
  7. S. Childress and J.K. Percus, Nonlinear aspects of chemotaxis. Math. Biosci. 56 (1981) 217–237. [CrossRef] [MathSciNet] [Google Scholar]
  8. J.I. Diaz, T. Nagai and J.M. Rakotoson, Symmetrization techniques on unbounded domains: Application to a chemotaxis system on Formula . J. Diffierential Equations 145 (1998) 156–183. [CrossRef] [Google Scholar]
  9. J. Duoandikoetxea, Fourier Analysis, Graduate studies Mathematics 29 AMS, Providence, Rhode Island (2000). [Google Scholar]
  10. A. Friedman and S. Kamin, The asymptotic behavior of gas in an N-dimensional porous medium. Trans. Amer. Math. Soc. 262 (1980) 551–563. [MathSciNet] [Google Scholar]
  11. H. Fujita, On the blowing up of solutions of the Cauchy problem for Formula . J. Fac. Sci. Univ. Tokyo Sect. I 13 (1966) 109–124. [MathSciNet] [Google Scholar]
  12. V.A. Galaktionov, Blow-up for quasilinear heat equations with critical Fujita's exponents. Proc. Roy. Soc. Edinburgh Sect. A 124 (1994) 517–525. [MathSciNet] [Google Scholar]
  13. V.A. Galaktionov and S.P. Kurdyumov, A.P. Mikhailov and A.A. Samarskiin, On unbounded solutions of the Cauchy problem for a parabolic equation Formula . Sov. Phys., Dokl. 25 (1980) 458–459. [Google Scholar]
  14. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin-New York (1983). [Google Scholar]
  15. M.A. Herrero and Juan J.L. Velázquez, Chemotactic collapse for the Keller-Segel model. J. Math. Biol. 35 (1996) 177–194. [CrossRef] [MathSciNet] [PubMed] [Google Scholar]
  16. M.A. Herrero and Juan J.L. Velázquez, Singularity patterns in a chemotaxis model. Math. Ann. 306 (1996) 583–623. [CrossRef] [MathSciNet] [Google Scholar]
  17. D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences. I. Jahresber. Deutsch. Math.-Verein. 105 (2003) 103–165. [Google Scholar]
  18. D. Horstmann, From 1970 until present: the Keller-Segel model in chemotaxis and its consequences. II. Jahresber. Deutsch. Math.-Verein. 106 (2004) 51–69. [Google Scholar]
  19. W. Jäger and S. Luckhaus, On explosions of solutions to a system of partial differential equations modelling chemotaxis. Trans. Amer. Math. Soc. 329 (1992) 819–824. [Google Scholar]
  20. S. Kamin, Similar solutions and the asymptotics of filtration equations. Arch. Rational Mech. Anal. 60 (1976) 171–183. [Google Scholar]
  21. S. Kamin and J.L. Vazquez, Fundamental solutions and asymptotic behaviour for the p-Laplacian equation. Rev. Mat. Iberoamericana 4 (1988) 339–354. [MathSciNet] [Google Scholar]
  22. T. Kawanago, Existence and behavior of solutions for ut = Δ(um) + u l. Adv. Math. Sci. Appl. 7 (1997) 367–400. [MathSciNet] [Google Scholar]
  23. E.F. Keller and L.A. Segel, Initiation of slime mold aggregation viewed as an instability. J. Theor. Biol. 26 (1970) 399–415. [CrossRef] [PubMed] [Google Scholar]
  24. K. Mochizuki and R. Suzuki, Critical exponent and critical blow-up for quasilinear parabolic equations. Israel J. Math. 98 (1997) 141–156. [CrossRef] [MathSciNet] [Google Scholar]
  25. T. Nagai, T. Senba and K. Yoshida, Application of the Moser-Trudinger inequality to a parabolic system of chemotaxis. Funkc. Ekvacioj 40 (1997) 411–433. [Google Scholar]
  26. T. Nagai, R. Syukuinn and M. Umesako, Decay Properties and Asymptotic Profiles of Bounded Solutions to a Parabolic System of Chemotaxis in Formula . Funkc. Ekvacioj 46 (2003) 383–407. [CrossRef] [Google Scholar]
  27. M. Nakao, Global solutions for some nonlinear parabolic equations with nonmonotonic perturbations. Nonlinear Analysis, Theory, Method Appl. 10 (1986) 299–314. [Google Scholar]
  28. T. Senba and T. Suzuki, Local and norm behavior of blowup solutions to a parabolic system of chemotaxis. J. Korean Math. Soc. 37 (2000) 929–941. [MathSciNet] [Google Scholar]
  29. E.M. Stein, Singular integrals and differentiability properties of functions. Princeton Mathematical Series, No. 30 Princeton University Press, Princeton, N.J. (1970). [Google Scholar]
  30. Y. Sugiyama, Global existence and decay properties of solutions for some degenerate quasilinear parabolic systems modelling chemotaxis. Nonlinear Anal. 63 (2005) 1051–1062. [CrossRef] [Google Scholar]
  31. Y. Sugiyama, Time global existence and asymptotic behavior of solutions to degenerate quasi-linear parabolic systems for chemotaxis-growth models, (submitted). [Google Scholar]
  32. Y. Sugiyama and H. Kunii, Global existence and decay properties for a degenerate Keller-Segel model with a power factor in drift term. J. Differential Equations (in press). [Google Scholar]
  33. Y. Sugiyama, Global existence in sub-critical cases and finite time blow-up in super-critical cases to degenerate Keller-Segel systems. Diff. Integral Equations, (to appear). [Google Scholar]
  34. J.L. Vazquez, Asymptotic behaviour for the porous medium equation posed in the whole space. J. Evol. Equ. 3 (2003) 67–118. [CrossRef] [MathSciNet] [Google Scholar]
  35. L. Véron, Coercivité et propriétés régularisantes des semi-groupes nonlinéaires dans les espaces de Banach. Ann. Fac. Sci. Toulouse 1 (1979) 171–200. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you